# SDR RRXA000710

- Difficulty date: March 13, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 81,346 hours, 23,634 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Bracket
- Part number: 36468423
- Condition: Cracked
- Location: Door #12
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE BRACKET ON THE A/C COMPARTMENT DOOR #12 DOOR SWITCH, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION/////  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED BRACKET IAW SRM 51-3-0, 51-1-8 AND DAC DWG 3646542.
